# SDR NWAA072096301

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 75,863 hours, 10,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND TWO AFT RIGHT OVERWING EMERGENCY LIGHTS OUT.  MAINTENANCE REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
